# SDR 97ZZZX1069

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 3810 · Potable Water System
- Part: Water Line
- Part number: 7914210537
- Condition: Failed
- Location: Fs 658
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE AIRCRAFT'S AILERONS MOMENTARILY BECAME JAMMED.  UPON LANDING, THE LEFT WING SPOILERS DID NOT DEPLOY.  INSPECTION REVEALED THE CABIN POTABLE WATER LINE BURST DUE TO BEING PREVIOUSLY FROZEN, LEAKING WATER ACCUMULATED AT THE SLANT BULKHEAD AREA, ICE ACCUMULATED ON THE EXTERIOR FORWARD WALL OF THE LEFT AND RIGHT MAIN WHEELWELL AREA.  THIS ICE ACCUMULATED OVER PULLEYS AND CABLES ROUTED THROUGH MAIN WHEELWELL AREAS CAUSING MOMENTARY JAMMING OF AILERONS.  POTABLE WATER LINE WAS REPLACED.
